# SDR 95ZZZX4397

- Difficulty date: July 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6921X
- Make and model: Cessna 172B
- Aircraft serial: 17247821
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 0523231
- Condition: Corroded
- Location: Rt Inbd Flap
- Part time: 4,063 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP TRACK PART DID NOT FAIL, HOWEVER, SEVERE CORROSION WAS FOUND DURING AN ANNUAL INSPECTION AT A POTENTIALLY WEAK AREA ON THE PART.  CORROSION FOUND WAS INTERGRANULAR AND WAS ON BOTH SIDES OF THE PART IN AFFECTED AREA.  SUBMITTER SUGGESTS A CLOSE INSPECTION OF THESE FLAP TRACKS, AS COROSION HAD STARTED ON ALL 3 OF THE OTHER FLAP TRACKS ON THIS AIRCRAFT.
